Regularity of weak solutions to rate-independent systems in one-dimension

Mach, Nguyet Minh (2014) Regularity of weak solutions to rate-independent systems in one-dimension. Mathematische Nachrichten , John Wiley & Sons , 2014 (2). pp. 1-22. ISSN 1522-2616

This is the latest version of this item.

[img] Text
acmac-0316.pdf

Download (538Kb)
Official URL: http://onlinelibrary.wiley.com/journal/10.1002/(IS...

Abstract

We show that under some appropriate assumptions, every weak solution (e.g. energetic solution) to a given rate-independent system is of class SBV, or has fi�nite jumps, or is even piecewise C1. Our assumption is essentially imposed on the energy functional, but not convexity is required.

Item Type: Article
Subjects: Q Science > QA Mathematics
Depositing User: Nguyet Minh Mach
Date Deposited: 02 Jun 2014 13:44
Last Modified: 09 May 2017 06:16
URI: http://preprints.acmac.uoc.gr/id/eprint/316

Available Versions of this Item

Actions (login required)

View Item View Item